## Peptide Therapy Pre-Conference Session Schedule

Schedule Subject to Change

## Wednesday, December 12, 2018

8:15 AM	Peptides: A Novel Therapy and Innovative Uses	William Seeds, MD	1 hr
9:15 AM	Growth Hormone Releasing Hormone	William Seeds, MD	1 hr
10:15 AM	Break		
10:30 AM	Growth Hormone Releasing Peptides	William Seeds, MD	1 hr
11:30 AM	BPC -157	William Seeds, MD	¹⁄₂ hr
12:00 AM	Peptide Protocols	William Seeds, MD	¹⁄₂ hr
12:30 PM	Lunch		
1:30 PM	Nutrient Peptide Interactions	James LaValle, RPh, CCN	2 hr
3:30 PM	Break		
4:00 PM	Case Histories in Peptides	William Seeds, MD and James LaValle RPh, CCN	2 hr
6:00 PM	Close of Session		